# SDR HNAA2009072300226

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 36,424 hours, 42,367 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Failed
- Location: Propeller
- Part time: 36,424 hours, 42,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO FEATHER FAILED TO ARM DURING TAKEOFF RUN.  REMOVED AND REPLACED RELAY 6121-K5.  GROUND RAN ACFT IAW MX RUN UP MANUAL AND DASH-8 MM CHAP 61. AUTO FEATHER ARMS CORRECTLY, CLEAR MEL.
